# SDR ABXA040247

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,017 hours, 64,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101ABX
- Part serial: ABXR150
- Condition: Defective
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE WHILE THE NOSE GEAR UNSAFE LIGHT STAYED LIT.  THE GEAR WAS RECYCLED.  AFTER ONE MINUTE, THE NOSE GEAR CAME DOWN AND LOCKED.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK SWITCH IAW DC-9 MM 32-60-10.  OPS CHECKED GOOD IAW DC-9 MM.
